Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 18
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Torsion points on elliptic curves over number fields of small degree
267–308

Maarten Derickx, Sheldon Kamienny, William Stein and Michael Stoll

Tame fundamental groups of pure pairs and Abhyankar's lemma
309–358

Javier Carvajal-Rojas and Axel Stäbler

Constructions of difference sets in nonabelian 2-groups
359–396

T. Applebaum, J. Clikeman, J. A. Davis, J. F. Dillon, J. Jedwab, T. Rabbani, K. Smith and W. Yolland

The principal block of a ${\mathbb Z}_{\ell}$-spets and Yokonuma type algebras
397–433

Radha Kessar, Gunter Malle and Jason Semeraro

Geometric properties of the Kazhdan–Lusztig Schubert basis
435–464

Cristian Lenart, Changjian Su, Kirill Zainoulline and Changlong Zhong

Some refinements of the Deligne–Illusie theorem
465–496

Piotr Achinger and Junecue Suh

A transference principle for systems of linear equations, and applications to almost twin primes
497–539

Pierre-Yves Bienvenu, Xuancheng Shao and Joni Teräväinen

Open Access made possible by participating institutions via Subscribe to Open.